About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 269701, 10 pages
http://dx.doi.org/10.1155/2012/269701
Research Article

Probabilistic (Quasi)metric Versions for a Stability Result of Baker

Department of Mathematics, West University of Timişoara, 4 V. Pârvan Boulevard, 300223 Timişoara, Romania

Received 8 June 2012; Revised 15 October 2012; Accepted 18 October 2012

Academic Editor: Bing Xu

Copyright © 2012 Dorel Miheţ and Claudia Zaharia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the fixed point method, we obtain a version of a stability result of Baker in probabilistic metric and quasimetric spaces under triangular norms of Hadžić type. As an application, we prove a theorem regarding the stability of the additive Cauchy functional equation in random normed spaces.